One functional class of uniform convergence on a segment of truncated whittaker cardinal functions

Alexandr Yurevich Trynin

Article ID: 527
Vol 1, Issue 3, 2018, Article identifier:

VIEWS - 168 (Abstract) 100 (PDF)


One functional class is described in terms of one-sided modulus of continuity and the modulus of positive (negative) variation on which there
is a uniform convergence of the truncated cardinal Whittaker functions.


sinc approximation; truncated cardinal function; interpolation functions; uniform approximation

Full Text:



Stenger F. Numerical Metods Based on Sinc and Analytic Functions, N.Y., Springer Ser. Comput. Math. 1993; 20 Springer-Verlag.

Livne Oren E., Brandt Achi E. MuST: The multilevel sinc transform, SIAM J. on Scientific Computing, 2011; 33(4): 1726-1738.

Coroianu L, Sorin G. Gal Localization results for the non-truncated max-product sampling operators based on Fejer and sinc-type kernels, Demonstratio Mathematica 2016; 49(1): 38-49.

Richardson M., Trefethen L. A sinc function analogue of Chebfun, SIAM J. SCI. COMPUT. 2011; 33(5): 25192535.

Khosrow M., Yaser R., Hamed S. Numerical Solution for First Kind Fredholm Integral Equations by Using Sinc Collocation Method, International Journal of Applied Physics and Mathematics. 2016; 6(3): 120-128.

Marwa M. Tharwat Sinc approximation of eigenvalues of Sturm—Liouville problems with a Gaussian multiplier Calcolo: a quarterly on numerical analysis and theory of computation 2014; 51(3): 465-484.

Alquran MT., Al-Khaled K. Numerical Comparison of Methods for Solving Systems of Conservation Laws of Mixed Type, Int. Journal of Math. Analysis 2011; 5(1): 35 – 47.

Chen J., Lu E., Huang B. Sampling theorem for multiwavelet subspaces / J. Chen, E. Lu, B. Huang // Journal of Shanghai University (English Edition) . 2007; 11(6): 570575.

Daubechies I. Ten Lectures on Wavelets, Socieety for industrial and appled Mathematics, Philadelphia, Pennsylvania 1992.

Ya NI., Stechkin SB. Basic constructions of wavelets, Fundam. Prikl. Mat. 1997; 3(4): 999-1028 English version: Russian Mathematical Surveys 1998; 53(6): 1159-1231.

Maksimenko IE, Skopina MA. Multivariate periodic wavelets, St. Petersburg Math. J. 2004; 15(2): 165-190 English version: St. Petersburg Mathematical Journal 2004; 15(2): 165-190.

Brown JLJ. On the error in reconstructing a nonband, limited function by means of bandpass sampling theorem, J. of Mathematical Analysis and Applications 1967; 18: 75-84.

Butzer PL, Higgins JR, Stens RL. Classical and approximate sampling theorems: studies in the Lp(R) and the uniform norm, Journal of Approximation Theory 2005; 137: 250-263.

Shmukler AI, Shulman TA. Certain properties of Kotel’nikov series, Izv. Vyssh. Uchebn. Zaved. Mat. 1974; 3: 93-103.

Sklyarov VP. On the best uniform sinc-approximation on a finite interval, East Journal on Approximations 2008; 14: 183-192.

Zayed AI, Schmeisser G. (eds.) New Perspectives on Approximation and Sampling Theory, Applied and Numerical Harmonic Analysis /A.I. Zayed, G. Schmeisser // Springer International Publishing Switzerland 2014.

Kivinukk A., Tamberg G. Interpolating generalized Shannon sampling operators, their norms and approximation properties, Sampl. Theory Signal Image Process. 2009; 8: 77-95.

Trynin AY, Sklyarov VP. Error of sinc approximation of analytic functions on an interval, Sampling Theory in Signal and Image Processing 2008; 7(3): 263-270.

Trynin AY. Estimates for the Lebesgue functions and the Nevai formula for the sinc-approximations of continuous functions on an interval, Sibirsk. Mat. Zh. 2007; 48(5): 1155-1166. English transl. Siberian Mathematical Journal September 2007; 48(5): 929-938.

Trynin AY. Tests for pointwise and uniform convergence of sinc approximations of continuous functions on a closed interval, Mat. Sb. 2007; 198(10): 141-158. English transl. Sbornik: Mathematics 2007; 198(10): 1517-1534.

Trynin AY. A criterion for the uniform convergence of sinc-approximations on a segment, Izv. Vyssh. Uchebn. Zaved. Mat. 2008; 6: 66-78. English transl.Russian Mathematics June 2008; 52(6): 58-69.

Trynin A.Yu. On divergence of sinc-approximations everywhere on (0, n), Algebra i Analiz 2010; 22(4): 232-256. English transl. St. Petersburg Math. J. 2011; 22: 683-701.

Trynin AY. A generalization of the Whittaker-Kotel’nikov-Shannon sampling theorem for continuous functions on a closed interval, Mat. Sb. 2009; 200(11): 61-108. English version: Sbornik: Mathematics. 2009 200(11): 1633-1679.

Trynin AY. On the absence of stability of interpolation in eigenfunctions of the Sturm-Liouville problem, Izv. Vyssh. Uchebn. Zaved. Mat. 2000; 9: 60-73. English version: Russian Mathematics (Izvestiya VUZ. Matematika) 2000; 44(9): 58-71.

Trynin AY. The divergence of Lagrange interpolation processes in eigenfunctions of the Sturm-Liouville problem, Izv. Vyssh. Uchebn. Zaved. Mat. 2010; 11: 74-85. English version: Russian Mathematics (Izvestiya VUZ. Matematika) 2010; 54(11): 66-76.

Trynin AY. On operators of interpolation with respect to solutions of a Cauchy problem and Lagrange-Jacobipolynomials, Izv. RAN. Ser. Mat. 2011; 75(6): 129-162. English version: Izvestiya: Mathematics. 2011; 75(6): 1215-1248.

Trynin AY. On some properties of sinc approximations of continuous functions on the interval, Ufimsk. Mat. Zh. 2015; 7(4): 116-132. English version: Ufa Mathematical Journal. 2015; 7(4): 111-126. 10.13108/2015-7-4-111

Trynin A.Yu. On necessary and sufficient conditions for convergence of sinc approximations, Algebra i Analiz 2015; 27(5): 170-194.

Trynin AY. Approximation of continuous on a segment functions with the help of linear-combinations of sincs, Izv. Vyssh. Uchebn. Zaved. Mat. 2016; 3: 72-81. English version: Russian Mathematics (Izvestiya VUZ. Matematika) 2016; 60(3): 63-71.

Trynin AY. On inverse nodal problem for Sturm-Liouville operator, Ufimsk. Mat. Zh. 2013; 5(4): 116-129. English version: Ufa Mathematical Journal. 2013; 5(4): 112-124. 10.13108/2013-5-4-112

Trynin AY. Differential properties of zeros of eigenfunctions of the Sturm-Liouville problem, Ufimsk. Mat. Zh. 2011; 3(4): 133-143.

Mochizuki K, Trooshin IY. Evolution equations of hyperbolic and Schrodinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK. 2011; 227-245.

Privalov AA. Uniform convergence of Lagrange interpolation processes, Math. Notes. 1986; 39(2): 124-133. English version: Mathematical Notes 1986; 39(2): 124-133.

Chanturiya ZA. On uniform convergence of Fourier series, Math. USSR-Sb. 1976; 29(4): 475-495.

Dyachenko MI. On a class of summability methods for multiple Fourier series, Mat. Sb. 2013; 204(3): 3-18. English version: Sbornik: Mathematics. 2013; 204(3): 307-322.

Volosivets SS, Golubov BI. Uniform Convergence and Integrability of Multiplicative Fourier Transforms, Mat. Zametki. 2015; 98(1): 44-60. English version: Mathematical Notes. 2015; 98(1): 53-67.

Farkov YA. On the best linear approximation of holomorphic functions, Fundam. Prikl. Mat. 2014; 19(5): 185-212.

Borisov DI., Dmitriev SV. On the spectral stability of kinks in 2D Klein-Gordon model with parity-time-symmetric perturbation, Studies in Applied Mathematics. 2017; 138(3): 317-342.

Borisov D, Cardone G, Durante T. Homogenization and norm resolvent convergence for elliptic operators in a strip perforated along a curve, Proceedings of the Royal Society of Edinburgh, Section: A Mathematics 2016; 146(6): 1115 – 1158.

Pokornyi YV., Zvereva MB., Shabrov SA. Sturm-Liouville oscillation theory for impulsive problems. Uspekhi Mat. Nauk. 2008; 63:1(379) 111-154.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Creative Commons License

This site is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.